# SDR REXA2016072901444

- Difficulty date: July 29, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 REAR PRESSURE BULKHEAD FORWARD SIDE IS CRACKED AT TOP OF CARGO DOOR TRACK.  REPAIRED 621 REAR PRESSURE BULKHEAD FORWARD SIDE AT TOP OF CARGO DOOR TRACK IAW REO 601R-53-61-1541, REV F.
